Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Has anyone experienced ringing in the ears after taking Inderal? or,
      has anyone experienced echoing in the head or seeing stars and odd
      colors before the eyes after taking Inderal? or extreme sensitivity to noise?

      Anonymous
        Post count: 93172

        To Catherine,
        I seem to recall reading on that piece of paper the pharmacy gives you with each prescription that if you experience ringing in the ears or anything like that, discontinue the drug and call your doctor. It’s some kind of allergic reaction, I think. Not sure. If I’m wrong, I’m sorry because I can’t remember exactly what it said. Anyway, you should definitely call your doctor. Hope this helps.
        Caroline

        Anonymous
          Post count: 93172

          YES! Inderal caused *ALL* of these symptoms with me. It is the mose umcomfortable drug I have ever taken in my life. In fact, it is one of the things that hurried my decision to go ahead with the RAI. I felt so spacy. My doctor also told me that beta blockers were bad about causing symptoms of depression. I am glad you brought this up because I have often read on this BB that people were greatly helped by the beta blockers. Maybe decreasing your dose would help, though it did not in my case. I simply could not tolerate the side effects.
          Debbie

          Anonymous
            Post count: 93172

            I have not taken the medication that you mention but lately I have had ringing in the ears. It has become more frequent and more severe.

            Anonymous
              Post count: 93172

              Ringing in the ears might be a sign of overdosing on a medication – it
              is the first sign of aspirin overdose. Ask your pharmacist if it is
              a sign of overdose or reaction to any meds you are taking.

              Donna

            Viewing 5 posts - 1 through 5 (of 5 total)
            • You must be logged in to reply to this topic.